Discussions that mention zonegran

Back Problems board


Hi Elaine and Robbie-

Sorry to be so vague earlier...just frustrated. Here's the problem:

Started PT last week and everything was going great. Not really sore....a little stiff but nothing too bad. Then on Saturday my leg pain came back....I have been taking medicine (Zonegran) for this for about 3 weeks now which has done wonders....knocked it out completly!! So when it came back Sat. I just thought maybe it was b/c of PT and the nerves were aggravated....so I just dealt with it. Then on Sunday I started having a SHOOTING PAIN down my left leg....I mean like I was struck by lightning. It's the same pain I had before surgery which scares me too death!! I am only 27 and the thought of having to keep going through this makes me wish i was a horse so I could be shot...ya know? I talked to my therapists on Monday and she wanted to wait a couple of days to see if it was just a muscle spasm or a muscle pull, but today after I went...she saw that it has just gotten worse. So she told me to call the doctor. I guess I'm just trying to figure out what could be wrong with me. And since there are so many of you on these boards that have been through this I figured I would ask. Any advice would be greatly appreciated!!

Have a great day!!

heelsgal :wave: